# SDR SWAA2021052768244

- Difficulty date: May 2, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 74,617 hours, 44,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** FOUND SEVERAL SPOTS OF SURFACE CORROSION AT AFT CARGO COMPT ON ZEE CHANNEL RBL 21. BETWEEN STA 727+4 THROUGH 767. / REMOVED CORROSION ON ZEE CHANNEL. FOUND OUT OF LIMITS AS PER B737-700 SRM 51-10-02-0G-0. FABRICATED NEW ZEE CHANNEL AS PER B737-700 SRM 51-40-05-0G-0 AND DWG #146A7502.
